# SDR USAA060668

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 LBL 12 DAMAGE.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLERS AND FILLER IN UPPER FLOORBEAM CHORD IAW SRM 53-10-51-2R, DEFECT SIZE: .5 INCH.
